# SDR DALA2021110806874

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 25,091 hours, 3,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 FOUND CIDS 1 CLASS 1 MESSAGE EPSU SYSTEM TEST: ESCAPE SLIDE LT/EPSU (16WL) DOOR 3. CORRECTIVE ACTION: REPLACED DOOR SLIDE 3R. (8349388)
